# SDR SWAA2020102320890

- Difficulty date: September 19, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WEB HORIZONTAL PRESSURE DECK LOCATED STA 675 AND RBL 43 INCH AT PASSENGER CABIN (LENGTH OF CRACK 1 INCH).  PERFORMED REPAIR ON WEB HORIZONTAL PRESSURE DECK LOCATED BETWEEN STA 663 TO STA 675 AND RBL 30 TO RBL 60 AT PASSENGER CABIN, IAW SRM B737-700 53-40-51-2R REPAIR 2.
